# SDR SCNA20220617071

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 39,019 hours, 16,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 681739:  1R GIRT BAR HOUSING BRACKET IS NOT SECURE   RESOLUTION:   REMOVED SLIDE FROM R1 DOOR TO FOM AND RESECURED GIRT BAR HOUSING BRACKET. THEN REINSTALLED SLIDE ON R1 DOOR REF AMM 25-66-01. RII ACCOMPLISHED BY 31619
